"Side effects from drug dosage"

About: South West London And St George's Mental Health NHS Trust / Inpatient mental health care

(as the patient),

Whilst I was on admission I was on 400mg of my depo and doing well. As I was about to be discharged, the dosage was increased to 800mg and subsequently 1000mg. I went to hell and back. I felt I was given a lethal injection. I could not function well and my heart was beating very fast, I could not sleep.

I experienced all the side effects of the drug. When I reported my experience, nothing was done, it was not stopped. After five months and family intervention, it was stopped and I was back to oral. I am getting back to normal now.

Do you have a similar story to tell? Tell your story & make a difference ››

Responses

Response from Victoria Gregory, Patient Experience Manager, South West London and St George's Mental Health NHS Trust

picture of Victoria Gregory

Dear Newton

My name is Victoria and I am the Patient Experience Manager of the Trust.

I am sorry to read of your experience - I woud like to know more details so we can look into it further. Please kindly email me at complaintsmanager@swlstg-tr.nhs.uk with your name and contact details so that I can this forward and we can learn from the circumstances you describe.

Many thanks

Victoria

  • {{helpful}} of {{total()}} people think this response is helpful